# SDR 2004UALA00290

- Difficulty date: March 29, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 52,252 hours, 8,470 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ESCAPE SLIDE SQUIB TEST LIGHT DOES NOT WORK WHEN PRESSED TEST NR 1. RESEATED PLUGS ON BACK OF TEST PANEL - -TESTS OK.
